교수프로필

고응일(高應日) 교수님 사진
소속
수학과
연구실위치
종합과학관 A동 A325호
연락처
02-3277-3450
면담가능시간
화:9:30-10:30, 금:2-5

고응일(高應日) 교수

인사말

고응일 교수는 수학전공 교수로 연구분야는 함수해석학이다. 미국 인디애나대 대학원에서 박사학위를 받았으며, 불변부분공간 문제를 포함하는 작용소의 구조문제, 로컬스펙트럴 이론 등과 복소함수공간에서의 합성 작용소 및 토에플리츠 작용소 이론, 행렬 이론 등에 대한 연구를 진행하고 있다. 현재까지 SCI급 국제학술지에 80여편의 논문을 발표하였다.

  • dCollection ON ∞-COMPLEX SYMMETRIC OPERATORS
    SCIE SCOPUS 새창열림
    저자
    • CHŌ M.
    • KO E.
    • LEE J.E.
    • 발행처 Glasgow Mathematical Journal,
    • 발행년도 2017,
    • 페이지 1-16
  • dCollection Note on some operator equations and local spectral properties
    SCIE SCOPUS 새창열림
    저자
    • An I.J.
    • Ko E.
    • 발행처 Operators and Matrices,
    • 발행년도 2016,
    • 권호 v.10 no.2,
    • 페이지 397-417
  • dCollection On (m, C)-Isometric Operators
    SCIE SCOPUS 새창열림
    저자
    • Chō M.
    • Ko E.
    • Lee J.E.
    • 발행처 Complex Analysis and Operator Theory,
    • 발행년도 2016,
    • 권호 4 APR 2016,
    • 페이지 1-16
  • dCollection On -Complex Symmetric Operators II
    SCIE SCOPUS 새창열림
    저자
    • Cho, Muneo
    • Ko, Eungil
    • Lee, Ji Eun
    • 발행처 MEDITERRANEAN JOURNAL OF MATHEMATICS,
    • 발행년도 2016,
    • 권호 v.13 no.5,
    • 페이지 3255-3264
  • dCollection Spectra of some weighted composition operators on H2
    SCOPUS 새창열림
    저자
    • Cowen C.C.
    • Ko E.
    • Thompson D.
    • Tian F.
    • 발행처 Acta Scientiarum Mathematicarum,
    • 발행년도 2016,
    • 권호 v.82 no.42371.0,
    • 페이지 221-234
  • dCollection Characterizations of binormal composition operators with linear fractional symbols on H2
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Kim Y.
    • Ko E.
    • 발행처 Applied Mathematics and Computation,
    • 발행년도 2015,
    • 권호 v.261,
    • 페이지 252-263
  • dCollection Class A composition operators on H2
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • 발행처 Journal of Mathematical Analysis and Applications,
    • 발행년도 2015,
    • 권호 v.435 no.1
  • dCollection Iterated Aluthge transforms of composition operators on H2
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Kim Y.
    • Ko E.
    • 발행처 International Journal of Mathematics,
    • 발행년도 2015,
    • 권호 v.26 no.10
  • dCollection Normal truncated Toeplitz operators on finite-dimensional spaces
    SCIE SCOPUS 새창열림
    저자
    • Ko E.
    • Lee J.E.
    • 발행처 Linear and Multilinear Algebra,
    • 발행년도 2015,
    • 권호 v.63 no.10,
    • 페이지 1947-1971
  • dCollection On Fuglede–Putnam properties
    SCIE SCOPUS 새창열림
    저자
    • Jo S.
    • Kim Y.
    • Ko E.
    • 발행처 Positivity,
    • 발행년도 2015
  • dCollection On Tu-Toeplitzness of weighted composition operators on H2
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • 발행처 Complex Variables and Elliptic Equations,
    • 발행년도 2015,
    • 권호 v.60 no.11,
    • 페이지 1522-1538
  • dCollection On Tu-Toeplitzness of weighted composition operators on H2
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • 발행처 Complex Variables and Elliptic Equations,
    • 발행년도 2015
  • dCollection On backward Aluthge iterates of hyponormal operators
    SCIE SCOPUS 새창열림
    저자
    • Ko E.
    • Lee M.-J.
    • 발행처 Mathematical Inequalities and Applications,
    • 발행년도 2015,
    • 권호 v.18 no.3,
    • 페이지 1121-1133
  • dCollection On complex symmetric Toeplitz operators
    SCI SCIE SCOPUS 새창열림
    저자
    • Ko E.
    • Lee J.E.
    • 발행처 Journal of Mathematical Analysis and Applications,
    • 발행년도 2015,
    • 권호 7 SEP 2015
  • dCollection On m-Complex Symmetric Operators
    SCIE SCOPUS 새창열림
    저자
    • Cho M.
    • Ko E.
    • Lee J.E.
    • 발행처 Mediterranean Journal of Mathematics,
    • 발행년도 2015,
    • 권호 20 Jun 2015
  • dCollection On operators which are power similar to hyponormal operators
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • Lee M.-J.
    • 발행처 Osaka Journal of Mathematics,
    • 발행년도 2015,
    • 권호 v.52 no.3,
    • 페이지 833-847
  • dCollection On rank one perturbations of complex symmetric operators
    SCIE SCOPUS 새창열림
    저자
    • Ko E.
    • Lee J.E.
    • 발행처 Filomat,
    • 발행년도 2015,
    • 권호 v.29 no.8,
    • 페이지 1795-1809
  • dCollection On the Dilation of Truncated Toeplitz Operators
    SCIE SCOPUS 새창열림
    저자
    • Ko E.
    • Lee J.E.
    • 발행처 Complex Analysis and Operator Theory,
    • 발행년도 2015,
    • 권호 13 Aug 2015
  • dCollection Paranormal operators and some operator equations
    SCIE SCOPUS 새창열림
    저자
    • Ana I.J.
    • Kob E.
    • 발행처 Filomat,
    • 발행년도 2015,
    • 권호 v.29 no.6,
    • 페이지 1195-1207
  • dCollection Remarks on Complex Symmetric Operators
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • Lee J.E.
    • 발행처 Mediterranean Journal of Mathematics,
    • 발행년도 2015
  • dCollection Skew complex symmetric operators and Weyl type theorems
    SCIE KCI등재 SCOPUS 새창열림
    저자
    • Ko E.
    • Ko E.
    • Lee J.E.
    • 발행처 Bulletin of the Korean Mathematical Society,
    • 발행년도 2015,
    • 권호 v.52 no.4,
    • 페이지 1269-1283
  • dCollection Subscalarity of operator transforms
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • Park S.
    • 발행처 Mathematische Nachrichten,
    • 발행년도 2015,
    • 권호 17 JUL 2015
  • dCollection Commutators of weighted composition operators
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung, S
    • Kim, Y
    • Ko, E
    • 발행처 INTERNATIONAL JOURNAL OF MATHEMATICS,
    • 발행년도 2014,
    • 권호 v.25 no.6
  • dCollection Complex symmetric weighted composition operators on H-2(D)
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung, Sungeun
    • Kim, Yoenha
    • Ko, Eungil
    • Lee, Ji Eun
    • 발행처 JOURNAL OF FUNCTIONAL ANALYSIS,
    • 발행년도 2014,
    • 권호 v.267 no.2,
    • 페이지 323-351
  • dCollection Composition operators for which C-phi*C-phi and C-phi + C-phi* commute
    SCIE SCOPUS 새창열림
    저자
    • Jung, Sungeun
    • Kim, Yoenha
    • Ko, Eungil
    • 발행처 COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,
    • 발행년도 2014,
    • 권호 v.59 no.12,
    • 페이지 1608-1625
  • dCollection Composition operators for which and commute
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Kim Y.
    • Ko E.
    • 발행처 Complex Variables and Elliptic Equations,
    • 발행년도 2014
  • dCollection Erratum to Self-commutators of invertible weighted composition operators on H2
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • 발행처 Complex Variables and Elliptic Equations,
    • 발행년도 2014,
    • 권호 v.59 no.5,
    • 페이지 750
  • dCollection Operator equations and subscalarity
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • 발행처 Studia Mathematica,
    • 발행년도 2014,
    • 권호 v.225 no.2,
    • 페이지 97-113
  • dCollection PROPERTIES OF COMPLEX SYMMETRIC OPERATORS
    SCIE SCOPUS 새창열림
    저자
    • Jung, S
    • Ko, E
    • Lee, JE
    • 발행처 OPERATORS AND MATRICES,
    • 발행년도 2014,
    • 권호 v.8 no.4,
    • 페이지 957-974
  • dCollection Self-commutators of invertible weighted composition operators on H-2
    SCIE SCOPUS 새창열림
    저자
    • Jung, Sungeun
    • Ko, Eungil
    • 발행처 COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,
    • 발행년도 2014,
    • 권호 v.59 no.5,
    • 페이지 693-705
  • dCollection Transitivity and structure of operator algebras with a metric property
    SCIE SCOPUS 새창열림
    저자
    • Foias, C.
    • Jung, I. B.
    • Ko, E.
    • Pearcy, C.
    • 발행처 INDAGATIONES MATHEMATICAE-NEW SERIES,
    • 발행년도 2014,
    • 권호 v.25 no.1,
    • 페이지 1-23
  • dCollection WEAK FORMS OF SUPERCYCLITY AND A CLASS OF PARANORMAL OPERATORS
    SCIE 새창열림
    저자
    • Jung, S
    • Kim, I
    • Ko, E
    • 발행처 MATHEMATICAL INEQUALITIES & APPLICATIONS,
    • 발행년도 2014,
    • 권호 v.17 no.3,
    • 페이지 831-842
  • dCollection CLASS A OPERATORS AND THEIR EXTENSIONS
    SCIE SCOPUS 새창열림
    저자
    • Jung, Sungeun
    • Ko, Eungil
    • 발행처 OPERATORS AND MATRICES,
    • 발행년도 2013,
    • 권호 v.7 no.1,
    • 페이지 167-182
  • dCollection Hermitian Weighted Composition Operators and Bergman Extremal Functions
    SCIE SCOPUS 새창열림
    저자
    • Cowen C.C.
    • Gunatillake G.
    • Ko E.
    • 발행처 Complex Analysis and Operator Theory,
    • 발행년도 2013,
    • 권호 v.7 no.1,
    • 페이지 69-99
  • dCollection On complex symmetric operator matrices
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • Lee J.E.
    • 발행처 Journal of Mathematical Analysis and Applications,
    • 발행년도 2013,
    • 권호 v.406 no.2,
    • 페이지 373-385
  • dCollection On subscalarity of some 2 × 2 class A operator matrices
    SCI SCIE SCOPUS 새창열림
    저자
    • Ko E.
    • Jung S.
    • Kim Y.
    • 발행처 Linear Algebra and Its Applications,
    • 발행년도 2013,
    • 권호 v.438 no.3,
    • 페이지 1322-1338
  • dCollection Self-commutators of invertible weighted composition operators on
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • 발행처 Complex Variables and Elliptic Equations,
    • 발행년도 2013,
    • 권호 v.59 no.5
  • dCollection Subscalarity of operators for which T*T and T + T* commute
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • 발행처 Bulletin of the London Mathematical Society,
    • 발행년도 2013,
    • 권호 v.45 no.4,
    • 페이지 849-860
  • dCollection On (A;m)-expansive operators
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Kim Y.
    • Ko E.
    • Lee J.E.
    • 발행처 Studia Mathematica,
    • 발행년도 2012,
    • 권호 v.213 no.1,
    • 페이지 3-23
  • dCollection Inherited properties through the helton class of an operator
    SCIE KCI등재 SCOPUS 새창열림
    저자
    • Kim I.
    • Kim Y.
    • Ko E.
    • Lee J.E.
    • 발행처 Bulletin of the Korean Mathematical Society,
    • 발행년도 2011,
    • 권호 v.48 no.1,
    • 페이지 183-195
  • dCollection On 2 × 2 operator matrices
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Kim Y.
    • Ko E.
    • 발행처 Operators and Matrices,
    • 발행년도 2011,
    • 권호 v.5 no.3,
    • 페이지 365-388
  • dCollection On 2 × 2 operator matrices
    SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Kim Y.
    • Ko E.
    • 발행처 Operators and Matrices,
    • 발행년도 2011,
    • 권호 v.5 no.3,
    • 페이지 365-388
  • dCollection On local spectral properties of complex symmetric operators
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • Lee M.
    • Lee J.
    • 발행처 Journal of Mathematical Analysis and Applications,
    • 발행년도 2011,
    • 권호 v.379 no.1,
    • 페이지 325-333
  • dCollection On rank one perturbations of the unilateral shift
    KCI등재 SCOPUS 새창열림
    저자
    • Ko E.
    • Lee J.E.
    • 발행처 Communications of the Korean Mathematical Society,
    • 발행년도 2011,
    • 권호 v.26 no.1,
    • 페이지 79-88
  • dCollection On scalar extensions and spectral decompositions of complex symmetric operators
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • Lee J.E.
    • 발행처 Journal of Mathematical Analysis and Applications,
    • 발행년도 2011,
    • 권호 v.384 no.2,
    • 페이지 252-260
  • dCollection Spectral decomposability of rank-one perturbations of normal operators
    SCI SCIE SCOPUS 새창열림
    저자
    • Foias C.
    • Jung I.B.
    • Ko E.
    • Pearcy C.
    • 발행처 Journal of Mathematical Analysis and Applications,
    • 발행년도 2011,
    • 권호 v.375 no.2,
    • 페이지 602-609
  • dCollection Subscalarity of (p,k)-quasihyponormal operators
    SCI SCIE SCOPUS 새창열림
    저자
    • Jung S.
    • Ko E.
    • Lee M.-J.
    • 발행처 Journal of Mathematical Analysis and Applications,
    • 발행년도 2011,
    • 권호 v.380 no.1,
    • 페이지 76-86
  • [학술지논문] LOCAL SPECTRAL PROPERTY OF RELATIVELY REGULAR OPERATORS
    SCIE
    • 학술지명 MATHEMATICAL INEQUALITIES & APPLICATIONS,
    • 발행년도 2017,
    • 권호 v.20 no.1,
    • 페이지 123-137
  • [학술지논문] Weyl type theorems for complex symmetric operator matrices
    SCIE
    • 학술지명 FILOMAT,
    • 발행년도 2017,
    • 권호 v.31 no.9,
    • 페이지 2891-2900
  • [학술지논문] Class A composition operators on H-2
    SCI
    • 학술지명 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
    • 발행년도 2016,
    • 권호 v.435 no.1,
    • 페이지 461-476
  • [학술지논문] NOTE ON SOME OPERATOR EQUATIONS AND LOCAL SPECTRAL PROPERTIES
    SCIE
    • 학술지명 OPERATORS AND MATRICES,
    • 발행년도 2016,
    • 권호 v.10 no.2,
    • 페이지 397-417
  • [학술지논문] On (m, C)-Isometric Operators
    SCIE
    • 학술지명 COMPLEX ANALYSIS AND OPERATOR THEORY,
    • 발행년도 2016,
    • 권호 v.10 no.8,
    • 페이지 1679-1694
  • [학술지논문] On -Complex Symmetric Operators II
    SCIE
    • 학술지명 MEDITERRANEAN JOURNAL OF MATHEMATICS,
    • 발행년도 2016,
    • 권호 v.13 no.5,
    • 페이지 3255-3264
  • [학술지논문] On complex symmetric Toeplitz operators
    SCI
    • 학술지명 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
    • 발행년도 2016,
    • 권호 v.434 no.1,
    • 페이지 20-34
  • [학술지논문] On m-Complex Symmetric Operators
    SCIE
    • 학술지명 MEDITERRANEAN JOURNAL OF MATHEMATICS,
    • 발행년도 2016,
    • 권호 v.13 no.4,
    • 페이지 2025-2038
  • [학술지논문] On the Dilation of Truncated Toeplitz Operators
    SCIE
    • 학술지명 COMPLEX ANALYSIS AND OPERATOR THEORY,
    • 발행년도 2016,
    • 권호 v.10 no.4,
    • 페이지 815-833
  • [학술지논문] Remarks on Complex Symmetric Operators
    SCIE
    • 학술지명 MEDITERRANEAN JOURNAL OF MATHEMATICS,
    • 발행년도 2016,
    • 권호 v.13 no.2,
    • 페이지 719-728
  • [학술지논문] Spectra of some weighted composition operators on H2
    SCOPUS
    • 학술지명 Acta Scientiarum Mathematicarum,
    • 발행년도 2016,
    • 권호 v.82 no.1-2,
    • 페이지 221-234
  • [학술지논문] Characterizations of binormal composition operators with linear fractional symbols on H-2
    SCIE
    • 학술지명 APPLIED MATHEMATICS AND COMPUTATION,
    • 발행년도 2015,
    • 권호 v.261 no.1,
    • 페이지 252-263
  • [학술지논문] Iterated Aluthge transforms of composition operators on H-2
    SCI
    • 학술지명 INTERNATIONAL JOURNAL OF MATHEMATICS,
    • 발행년도 2015,
    • 권호 v.26 no.10,
    • 페이지 1550079-1550079
  • [학술지논문] Normal truncated Toeplitz operators on finite-dimensional spaces
    SCIE
    • 학술지명 LINEAR MULTILINEAR ALGEBRA,
    • 발행년도 2015,
    • 권호 v.63 no.1,
    • 페이지 1947-1971
  • [학술지논문] ON BACKWARD ALUTHGE ITERATES OF HYPONORMAL OPERATORS
    SCIE
    • 학술지명 MATHEMATICAL INEQUALITIES APPLICATIONS,
    • 발행년도 2015,
    • 권호 v.18 no.3,
    • 페이지 1121-1133
  • [학술지논문] ON OPERATORS WHICH ARE POWER SIMILAR TO HYPONORMAL OPERATORS
    SCIE
    • 학술지명 OSAKA JOURNAL OF MATHEMATICS,
    • 발행년도 2015,
    • 권호 v.52 no.3,
    • 페이지 833-847
  • [학술지논문] On Fuglede-Putnam properties
    SCIE
    • 학술지명 POSITIVITY,
    • 발행년도 2015,
    • 권호 v.19 no.4,
    • 페이지 911-925
  • [학술지논문] On Rank One Perturbations of Complex Symmetric Operators
    SCIE
    • 학술지명 FILOMAT,
    • 발행년도 2015,
    • 권호 v.29 no.8,
    • 페이지 1795-1809
  • [학술지논문] On Tu-Toeplitzness of weighted composition operators on H2
    SCIE
    • 학술지명 COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,
    • 발행년도 2015,
    • 권호 v.60 no.11,
    • 페이지 1522-1538
  • [학술지논문] Paranormal Operators and Some Operator Equations
    SCIE
    • 학술지명 FILOMAT,
    • 발행년도 2015,
    • 권호 v.29 no.6,
    • 페이지 1195-1207
  • [학술지논문] SKEW COMPLEX SYMMETRIC OPERATORS AND WEYL TYPE THEOREMS
    SCI
    • 학술지명 BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,
    • 발행년도 2015,
    • 권호 v.52 no.4,
    • 페이지 1269-1283
  • [학술지논문] Subscalarity of operator transforms
    SCI
    • 학술지명 MATHEMATISCHE NACHRICHTEN,
    • 발행년도 2015,
    • 권호 v.288 no.17-18,
    • 페이지 2042-2056
  • [학술지논문] Commutators of weighted composition operators
    SCI
    • 학술지명 INTERNATIONAL JOURNAL OF MATHEMATICS,
    • 발행년도 2014,
    • 권호 v.25 no.6,
    • 페이지 1450053-1450053
  • [학술지논문] Complex symmetric weighted composition operators on H-2(D)
    SCI
    • 학술지명 JOURNAL OF FUNCTIONAL ANALYSIS,
    • 발행년도 2014,
    • 권호 v.267 no.2,
    • 페이지 323-351
  • [학술지논문] Composition operators for which C-phi*C-phi and C-phi + C-phi* commute
    SCIE
    • 학술지명 COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,
    • 발행년도 2014,
    • 권호 v.59 no.12,
    • 페이지 1608-1625
  • [학술지논문] Operator equations and subscalarity
    SCI
    • 학술지명 Studia Mathematica,
    • 발행년도 2014,
    • 권호 v.225 no.2,
    • 페이지 97-113
  • [학술지논문] PROPERTIES OF COMPLEX SYMMETRIC OPERATORS
    SCIE
    • 학술지명 OPERATORS AND MATRICES,
    • 발행년도 2014,
    • 권호 v.8 no.4,
    • 페이지 957-974
  • [학술발표] Characterization of binormal matrices
    • 학술대회명 2017 AMS Meetings,
    • 발표국가 미국,
    • 발표일자 2017-01-06
    • 발표논문집명 AMS Meetings,
    • 날짜 2017
  • [학술발표] On the Jordan product of weighted shifts on directed trees
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2017-04-29
    • 발표논문집명 대한수학회 초록집,
    • 날짜 2017
  • [학술발표] Remarks on nearly equivalent operators
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2017-04-29
    • 발표논문집명 대한수학회초록집,
    • 날짜 2017
  • [학술발표] n-tuple Jordan product commuting maps with lambda-Aluthge
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2017-04-29
    • 발표논문집명 대한수학회 초록집,
    • 날짜 2017
  • [학술발표] Analytic roots of hyponormal operators
    • 학술대회명 대한수학회 창립 70주년 기념 국제학술회의,
    • 발표국가 대한민국,
    • 발표일자 2016-10-22
    • 발표논문집명 대한수학회초록집,
    • 날짜 2016
  • [학술발표] Local spectral properties of symmetric and skew-symmetric operators
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2016-04-23
    • 발표논문집명 대한수학회 봄 연구 발표회,
    • 날짜 2016
  • [학술발표] On binormal operator matrices and their applications
    • 학술대회명 대한수학회 창립 70주년 국제학술회의,
    • 발표국가 대한민국,
    • 발표일자 2016-10-22
    • 발표논문집명 대한수학회초록집,
    • 날짜 2016
  • [학술발표] On m-isometric Toeplitz operators
    • 학술대회명 대한수학회 창립 70주년 기념 국제학술회의,
    • 발표국가 대한민국,
    • 발표일자 2016-10-22
    • 발표논문집명 대한수학회초록집,
    • 날짜 2016
  • [학술발표] On the iterated Duggal transforms of operators
    • 학술대회명 대한수학회 창립 70주년 기념 국제학술회의,
    • 발표국가 대한민국,
    • 발표일자 2016-10-22
    • 발표논문집명 대한수학회초록집,
    • 날짜 2016
  • [학술발표] Properties of operator transforms
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2016-04-23
    • 발표논문집명 대한수학회 봄 연구 발표회,
    • 날짜 2016
  • [학술발표] Property of operator transforms
    • 학술대회명 SWOT2016,
    • 발표국가 폴란드,
    • 발표일자 2016-07-05
    • 발표논문집명 SWOT2016 Abstract,
    • 날짜 2016
  • [학술발표] The generalized Cauchy-Schwarz inequality for operators
    • 학술대회명 대한수학회 창립 70주년 기념 국제학술회의,
    • 발표국가 대한민국,
    • 발표일자 2016-10-22
    • 발표논문집명 대한수학회 초록집,
    • 날짜 2016
  • [학술발표] Invariant subspace problem and weighted composition operators
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2015-04-25
    • 발표논문집명 대한수학회 논문 초록집,
    • 날짜 2015
  • [학술발표] Linear combinations of hyponormal composition operators on H^2
    • 학술대회명 대한수학회 가을 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2015-10-24
    • 발표논문집명 대한수학회 가을 연구 발표회,
    • 날짜 2015
  • [학술발표] Local spectral property of relatively regular operators
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2015-04-25
    • 발표논문집명 대한수학회 초록집,
    • 날짜 2015
  • [학술발표] Note on operator matrices and their Weyl type theorems
    • 학술대회명 대한수학회 가을 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2015-10-24
    • 발표논문집명 대한수학회 가을 연구 발표회,
    • 날짜 2015
  • [학술발표] On m-complex symmetric operators
    • 학술대회명 RIMS Conference,
    • 발표국가 일본,
    • 발표일자 2015-11-09
    • 발표논문집명 RIMS Conference,
    • 날짜 2015
  • [학술발표] Some properties of iterated Aluthge transforms of composition operators on L2
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2015-04-25
    • 발표논문집명 대한수학회 초록집,
    • 날짜 2015
  • [학술발표] Toeplitz operators and their complex symmetry
    • 학술대회명 대한수학회 봄 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2015-04-25
    • 발표논문집명 대한수학회 초록집,
    • 날짜 2015
  • [학술발표] m-complex symmetric operators and their properties
    • 학술대회명 대한수학회 가을 연구 발표회,
    • 발표국가 대한민국,
    • 발표일자 2015-10-24
    • 발표논문집명 대한수학회 가을 연구 발표회,
    • 날짜 2015
  • [학술발표] S-Toeplitzness of the products of weighted composition operators and their adjoints
    • 학술대회명 International Congress of Mathematicians,
    • 발표국가 대한민국,
    • 발표일자 2014-08-16
    • 발표논문집명 Seoul ICM 2014,
    • 날짜 2014
  • [학술발표] Truncated Toeplitz operators and their normality on finite dimensional spaces
    • 학술대회명 International Congress of Mathematicians,
    • 발표국가 대한민국,
    • 발표일자 2014-08-15
    • 발표논문집명 Seoul ICM 2014,
    • 날짜 2014